Texas, 2020Tornadoes and Hail in Texas, May 22 to 23, 2020
May 22 to 23, 2020 · NWS OUN · 37 events in 4 counties and zones
Numerous severe thunderstorms fired along the intersection of a stalled outflow boundary and a dryline during the afternoon and evening of the 22nd. Very large hail, some reported greater than 5 inches in diameter, along with damaging wind gusts, flooding, and few tornadoes were all reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $17,000
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous severe thunderstorms fired along the intersection of a stalled outflow boundary and a dryline during the afternoon and evening of the 22nd. Very large hail, some reported greater than 5 inches in diameter, along with damaging wind gusts, flooding, and few tornadoes were all reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at May 22, 4:51 PM CST, 16 minutes earlier.
Area forecast discussion, May 22, 4:51 PM CST, 16 minutes before
Area Forecast Discussion
National Weather Service Norman OK
551 PM CDT Fri May 22 2020
...New AVIATION...
.SHORT TERM...
(This evening through Saturday)
Issued at 214 PM CDT Fri May 22 2020
Cold pool from morning MCS has modified significantly with surface
heating. Winds have turned south-southeasterly in response to
deepening lee side trough resulting in moisture advection back into
the area. Low 70 degree dew points have already made it back into
southern Oklahoma, and deeper cumulus field lags this slightly
(where deeper moisture likely resides). Although midlevel heights
are neutral to slowly rising implying some subsidence,
convergence along remnant outflow boundary across western north
Texas may eventually result in convective initiation. Several
convective attempts have been observed already in the day cloud
phase RGB satellite imagery, but parcels are detaining due to
orthogonal flow. The relatively "cool" side of the boundary will
continue to destabilize and with time convection that forms near
the boundary should be able to sustain as it moves northeastward.
Although any storms that initiate will move northeasterly at 25-30
mph, effective shear supports slower more easterly motions with
supercells. Step mid- level lapse rates are contributing to
moderate to strong instability which will support large hail and
damaging wind threat. Given expected evolution, the potential for
stretching of vertical vorticity along the boundary for tornado
formation seems limited in space and time, and overall a low
threat. However, this evening, low- level shear strengthens
considerably causing hodographs to enlarge and become more
favorable for tornadoes. By then, a more consolidated cluster of
storms may have evolved, but if discrete supercell morphologies
persist long enough that would increase the tornado potential. The
greatest concern may be from Archer City to Waurika and
southeastward.
Further north, a band of flat cumulus along a convergence boundary
extending from near Stillwater westward to north of Watonga will
need to be watched. This is an area with comparatively larger CIN
but an isolated storm is not out of the question given continued
convergence and boundary layer heating/destabilization. We will
launch a special 20z sounding to further assess this potential.
Right now it seems to be a low probability scenario, but if storms
can develop and somehow sustain in the hostile subsident/capped
environment, CAPE/shear combinations would be sufficient for storms
to become severe. Again, this appears to be an unlikely scenario but
we will watch observational trends closely.
A cluster of storms could evolve and traverse the Red River through
the evening, with additional development across the southern half of
our area not out of the question given low-level jet and
warm/moist advection regime. Most CAMs suggest this possibility.
JT/BRB
&&
.LONG TERM...
(Saturday through next Thursday)
Issued at 151 PM CDT Fri May 22 2020
For Saturday, it still appears most locations will remain dry
during the daytime. Isolated to scattered thunderstorms may
develop along a dryline across the eastern Texas panhandle and
move into western Oklahoma and north Texas. Convective coverage
continues to be uncertain. Forecast soundings continue to indicate
a rather stout cap across most of the dryline. There are
indications the cap could be weak enough near the Caprock for
convection initiation.
With relatively weak effective bulk shear (~20 knots), storm
organization will be limited (e.g., multicellular rather than
supercellular). This should limit the overall severe threat as the
storms move eastward during the evening hours. Isentropic
ascent/warm air advection may help sustain or develop new
showers/storms a little farther east into the overnight hours.
For Sunday, a lead shortwave trough is forecast to lift
northeastward from Texas. This should result in scattered showers
and thunderstorms across south central and eastern Oklahoma.
Otherwise, thunderstorms are expected to develop along the dryline
during the afternoon with the potential to affect western
Oklahoma and north Texas again.
For Sunday night and beyond, the longwave trough is forecast to
close off to the west and slow down. Periods of showers and
thunderstorms are expected through the middle part of next week
with the low in the vicinity (perhaps with shortwave troughs
rotating on its eastern edge). The primary hazard during this time
will be heavy rainfall that may lead to flooding. The overall
synoptic pattern in the mid-latitudes appears quite blocky, so
forecast confidence remains low.
Mahale
&&
.AVIATION...
(00Z TAFS)
Issued at 546 PM CDT Fri May 22 2020
Thunderstorms that have developed south of Frederick, Oklahoma are
currently tracking northeastward and may impact KLAW this evening.
Uncertainty exists with regard to shower/thunderstorm potential
tonight over southern Oklahoma. At this time, storms are expected
to remain south of the OKC metro area.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 65 85 68 82 / 20 10 20 50
Hobart OK 66 89 66 84 / 10 10 30 40
Wichita Falls TX 67 89 69 84 / 40 10 30 50
Gage OK 62 91 65 87 / 0 10 30 40
Ponca City OK 64 85 69 84 / 10 10 20 50
Durant OK 67 86 68 82 / 50 20 30 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
SHORT TERM...01
LONG TERM....10
AVIATION...01
Hazardous weather outlook, May 22, 10:57 AM CST, 6 hours 10 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1157 AM CDT Fri May 22 2020
OKZ004>048-050>052-TXZ083>090-231700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1157 AM CDT Fri May 22 2020
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...This Afternoon through Tonight...
.Thunderstorms...
Thunderstorms are likely to develop near a remnant outflow
boundary across western-north Texas later this afternoon, most
likely not until around 3pm. Hail up to two inches in diameter
and wind gusts up to 70 mph will be possible with these storms.
The most likely locations to be impacted are south of a line from
Altus to Waurika.
A cluster of storms may evolve this evening and move eastward
across southern Oklahoma with a continued threat of severe
weather. This evening, the primary threat will transition to
damaging winds, although large hail may still be possible with the
strongest storms. A tornado or two is possible, especially near
and south of the Red River during the early to mid evening.
Individual storm motion will be east-northeasterly at 15 to 25
mph. The severe weather threat should diminish early tonight as
storms weaken and move southeast of the area.
.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for severe weather operations late
this afternoon and tonight.
.Heavy Rainfall...
Heavy rainfall will be possible this morning across parts of
southeastern Oklahoma. Additional heavy rainfall will be possible
late this afternoon and tonight across southern Oklahoma and
western north Texas.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday...
.Thunderstorms...
Thunderstorms are expected to continue off and on through next
Thursday. A Marginal Risk covers the area west of Alva to Hobart
to Archer City Texas on Saturday, mainly during the evening.
Severe thunderstorms will also be possible on Sunday, but details
are still uncertain regarding timing and location.
.Heavy rain...
Heavy rainfall is possible, particularly on Friday, and again
Sunday night into Monday. Heavy rainfall may lead to flooding.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 22, 3:47 PM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
447 PM CDT Fri May 22 2020
OKZ037-TXZ085-086-222200-
Tillman OK-Wichita TX-Wilbarger TX-
447 PM CDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR southern Tillman...northwestern
Wichita and east central Wilbarger Counties Until 500 PM CDT...
AT 444 PM CDT, a strong thunderstorm was located near Davidson,
moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Davidson, Hollister and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3425 9918 3451 9878 3435 9866 3434 9866
3433 9865 3428 9861 3410 9907
TIME...MOT...LOC 2144Z 238DEG 30KT 3422 9905
BRBLocal storm report, May 22, 4:18 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL HOLLISTER 34.34N 98.87W
05/22/2020 M1.00 INCH TILLMAN OK EMERGENCY MNGR
&&
BTHORENLocal storm report, May 22, 4:32 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 7 E DAVIDSON 34.25N 98.95W
05/22/2020 E4.00 INCH TILLMAN OK STORM CHASER
&&
JTLocal storm report, May 22, 4:58 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
558 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 S HOLLISTER 34.28N 98.87W
05/22/2020 E1.50 INCH TILLMAN OK EMERGENCY MNGR
&&
JTEvent by event
27 hail, 5 tornado, 5 thunderstorm wind. Local standard time, as filed.
Tornado, Wichita
- When
- May 22, 5:07 PM CST
- Where
- Wichita County, 8.91 mi E of Haynesville
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 30 yd
- Reported by
- Storm Chaser
- Coordinates
- 34.102, -98.765
A storm chaser observed a brief tornado between Haynesville and Burkburnett north of State Highway 240 and south of the Red River. No damage was reported and the location is estimated.
Tornado, Wichita
- When
- May 22, 5:11 PM CST to 5:16 PM CST
- Where
- Wichita County, 10.09 mi E of Haynesville to 9.35 mi W of Burkburnett
- Rating
- EF1
- Path length
- 1.7 mi
- Path width
- 150 yd
- Property damage
- $5,000
- Reported by
- Storm Chaser
- Coordinates
- 34.098, -98.744
Numerous storm chasers reported a tornado developing between Haynesville and Burkburnett at 6:11 pm CDT. This tornado was not always well defined visually as it moved slowly east and southeast. A few power poles were damaged on Prairie Cottage Road.
Tornado, Wichita
- When
- May 22, 5:26 PM CST
- Where
- Wichita County, 7.84 mi W of Burkburnett
- Rating
- EF1
- Path length
- 0.2 mi
- Path width
- 50 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.094, -98.697
A brief tornado heavily damaged an outbuilding and damaged trees just north of State Highway 240.
Hail, Wichita
- When
- May 22, 5:29 PM CST
- Where
- Wichita County, 7.17 mi WNW of Burkburnett
- Measured
- 3 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.120, -98.680
Hail, Wichita
- When
- May 22, 5:30 PM CST
- Where
- Wichita County, 4.06 mi W of Burkburnett
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.080, -98.630
Hail, Wichita
- When
- May 22, 5:40 PM CST
- Where
- Wichita County, 0.69 mi S of Burkburnett
- Measured
- 5.33 in hail
- Reported by
- Public
- Coordinates
- 34.080, -98.560
Hail, Wichita
- When
- May 22, 5:46 PM CST
- Where
- Wichita County, 1.5 mi SSE of Burkburnett
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.070, -98.550
Hail, Wichita
- When
- May 22, 5:49 PM CST
- Where
- Wichita County, 0.69 mi S of Burkburnett
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.080, -98.560
Hail, Wichita
- When
- May 22, 5:50 PM CST
- Where
- Wichita County, 0.69 mi S of Burkburnett
- Measured
- 2.75 in hail
- Reported by
- Public
- Coordinates
- 34.080, -98.560
Hail, Wichita
- When
- May 22, 6:03 PM CST
- Where
- Wichita County, 2.37 mi SSE of Burkburnett
- Measured
- 1.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 34.060, -98.540
Hail, Clay
- When
- May 22, 6:05 PM CST
- Where
- Clay County, Charlie
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.100, -98.320
Thunderstorm Wind, Wichita
- When
- May 22, 6:17 PM CST
- Where
- Wichita County, 3.7 mi WSW of Cashion
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.010, -98.560
Tornado, Clay
- When
- May 22, 6:23 PM CST to 6:35 PM CST
- Where
- Clay County, 4.6 mi NE of Shannon to 2.64 mi S of Joy
- Rating
- EFU
- Path length
- 2.5 mi
- Path width
- 100 yd
- Reported by
- Storm Chaser
- Coordinates
- 33.511, -98.197
A highly visible tornado was observed by numerous storm chasers in south central Clay County. The tornado initially developed near Stat e Highway 148 and moved erratically north and northwest. Although debris was noted in the videos of the tornado and tree damage likely occurred, no specific damage was reported or could be confirmed on an NWS storm survey, so the tornado is assigned an rating of unknown.
Thunderstorm Wind, Clay
- When
- May 22, 6:23 PM CST
- Where
- Clay County, 5.13 mi SSW of Charlie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.030, -98.350
Estimated severe wind gust.
Tornado, Clay
- When
- May 22, 6:27 PM CST to 6:35 PM CST
- Where
- Clay County, 3.88 mi SW of Charlie to 3.48 mi S of Charlie
- Rating
- EF1
- Path length
- 2.3 mi
- Path width
- 50 yd
- Property damage
- $2,000
- Reported by
- Storm Chaser
- Coordinates
- 34.058, -98.365
Numerous storm chasers observed this tornado develop in northwest Clay County and move slowly east-southeast. Utility poles were damaged as the tornado crossed Farm to Market Road 1740.
Hail, Clay
- When
- May 22, 6:28 PM CST
- Where
- Clay County, 5.03 mi WSW of Charlie
- Measured
- 2.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.070, -98.400
Hail, Wichita
- When
- May 22, 6:52 PM CST
- Where
- Wichita County, 1.8 mi SW of Wichita Falls
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.890, -98.510
Thunderstorm Wind, Wichita
- When
- May 22, 6:52 PM CST
- Where
- Wichita County, 1.8 mi SW of Wichita Falls
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 33.890, -98.510
Hail, Wichita
- When
- May 22, 6:53 PM CST
- Where
- Wichita County, 1.8 mi SW of Wichita Falls
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.890, -98.510
Thunderstorm Wind, Wichita
- When
- May 22, 6:57 PM CST
- Where
- Wichita County, 1.8 mi SW of Wichita Falls
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 33.890, -98.510
Hail, Wichita
- When
- May 22, 6:59 PM CST
- Where
- Wichita County, 1.8 mi SW of Wichita Falls
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.890, -98.510
Hail, Wichita
- When
- May 22, 7:00 PM CST
- Where
- Wichita County, 2.68 mi WSW of Wichita Falls
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.890, -98.530
Hail, Clay
- When
- May 22, 7:02 PM CST
- Where
- Clay County, Petrolia
- Measured
- 2.75 in hail
- Reported by
- Public
- Coordinates
- 34.010, -98.230
Hail, Wichita
- When
- May 22, 7:05 PM CST
- Where
- Wichita County, 2.37 mi SSW of Wichita Falls
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.880, -98.510
Thunderstorm Wind, Wichita
- When
- May 22, 7:05 PM CST
- Where
- Wichita County, 1.8 mi SW of Wichita Falls
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 33.890, -98.510
Hail, Wichita
- When
- May 22, 7:08 PM CST
- Where
- Wichita County, 2.37 mi SSE of Burkburnett
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.060, -98.540
Hail, Clay
- When
- May 22, 7:09 PM CST
- Where
- Clay County, 1.38 mi S of Bellevue
- Measured
- 2.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.610, -98.020
Hail, Clay
- When
- May 22, 7:21 PM CST
- Where
- Clay County, 2.07 mi N of Jolly
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.900, -98.350
Hail, Clay
- When
- May 22, 7:24 PM CST
- Where
- Clay County, 1.34 mi ENE of Jolly
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.880, -98.330
Hail, Clay
- When
- May 22, 7:37 PM CST
- Where
- Clay County, Bellevue
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 33.630, -98.020
Hail, Clay
- When
- May 22, 7:38 PM CST
- Where
- Clay County, 1.34 mi ESE of Bellevue
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 33.620, -98.000
Hail, Clay
- When
- May 22, 7:48 PM CST
- Where
- Clay County, 2.21 mi SE of Bellevue
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 33.610, -97.990
Hail, Wichita
- When
- May 22, 8:43 PM CST
- Where
- Wichita County, 1.8 mi SW of Wichita Falls
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.890, -98.510
Hail, Archer
- When
- May 22, 9:40 PM CST
- Where
- Archer County, Archer City
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.590, -98.630
Hail, Archer
- When
- May 22, 9:43 PM CST
- Where
- Archer County, 0.69 mi S of Holliday
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.810, -98.690
Hail, Archer
- When
- May 22, 10:18 PM CST
- Where
- Archer County, 3.86 mi NNW of Mankins
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.830, -98.830
Hail, Wilbarger
- When
- May 23, 12:33 AM CST
- Where
- Wilbarger County, Vernon
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.150, -99.290
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in North Carolina, May 22, 20201 death · 1 injured · $500,000 · EF0 · 7 events
- Tornado and Flash Flooding in Texas, May 22 to 24, 2020$7.0 million · EF1 · 36 events
- Hail and Damaging Winds in South Carolina, May 22, 20201 death · $110 · 1.5 in hail · 29 events
- Rip Current in New York, May 22, 20201 death · 1 event
- Hail and Damaging Winds in Georgia, May 22, 2020$5.2 million · 1.75 in hail · 16 events
- Flood in Nebraska, May 22 to 24, 2020$1.2 million · 1 event
- Tornadoes and Hail in Oklahoma, May 22 to 23, 2020$91,000 · EF1 · 20 events
- Damaging Winds in North Carolina, May 22, 2020$178,000 · 50 kt wind · 16 events
- Tornadoes and Hail in South Carolina, May 22, 2020$53,000 · EF1 · 13 events
- Flash Flood and Hail in Arkansas, May 22 to 23, 2020$95,000 · 1.75 in hail · 7 events
- Damaging Winds in Arkansas, May 22, 2020$45,000 · 65 kt wind · 8 events
- Hail and Damaging Winds in Mississippi, May 22, 2020$28,000 · 1.75 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 895778, 895771, 895772, 897375, 897376, 897377, 897378, 897379, 897382, 897383, 897384, 897387, 895776, 897388, 895777, 897389, 897390, 897391, 897392, 897393, 897394, 897395, 897397, 897398, 897400, 897401, 897402, 897403, 897404, 897405, 897406, 897407, 897408, 897409, 897410, 897411, 897412.